# SDR SWAA980424

- Difficulty date: March 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N56SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21721
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cross Member
- Condition: Corroded
- Location: Bs1008-1010-1011
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4 D-CHECK, FOUND FLOOR CROSS MEMBER CORRODED AT BS 1008.5 LBL 7.5, BS 1010 LBL 8.5 AND 1011 LBL 6.5.  REMOVED AND REPLACED PER BOEING SRM.
